# SDR UPS00831414

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576960037
- Condition: Cracked
- Location: Ws 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING  L/E LOWER SKIN INTERNAL DOUBLER AT STA. XFS571.00 IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769600 AND SRM 51-1-20D.
